MathSciNet Relay Station
MathSciNet bibliographic data
MR246094 (39 #7400) 46.10
Zippin, M. On some subspaces of Banach spaces whose duals are $L\sb{1}$ spaces. Proc. Amer. Math. Soc. 23 1969 378–385.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement